Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Prescribed with penicillin for tonsillitis. Inflammation in the vaginal area with itching and reddishness. Is this due to antibiotics?

Hello! i a 18 and I have this week gotten tonsillitis and my doctor prescribed me penicillin 2 tablets 4 times a day! But the day after i started the antibiotics my vaginal area became swollen and imflamed and irritated and itchy and red, and today it is sore to the touch and really itchy and red and i have kind of sores on the skin around the area, and im really worried!! What is this? Should i stop taking the antibiotics :S Thank you very much for your help!
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
I had amoxicillin in June last year. After an operation. Within 3 days of taking it. I'd ballooned out. A size 10 usually. I looked like I was 8 months pregnant . My genital area swelled to double the size. I called the doctors everyday but didn't realise I was allergic to penicilin. The Docter advised me to call an ambulance if I felt I couldn't breathe properly which was already happening. And you kinda go into shock when you hear that. I called my friend to quickly bring me some previously had a reaction to antibiotics about 5 years ago. And I was itching all over and within 2 hours again my lower torso started swelling. And huge blisters started appearing. It's only now. I was told by Harley medical group nurse. That afew antibiotics do have penicilin in. And given a different name. That's why it wasn't picked up on. And 10 years ago I was on antibiotics that made me appear with brushing on my legs and my joints start seizing up. Like I had reumatism. As soon as I stopped taking them. I was fine. Again It was picked up on that they contained penicilin. And all those symptoms are different. Personally I'd watch what antibiotics you're given in future. I was told I was hypersensitive to some of them.
Answered: Fri, 4 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor